logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1122 Príspevky
441 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleMnožiny bodov rovnako vzdialených od dvoch útvarov
English TitleSets of Points with the Same Distance from Two Objects
MESCG44
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2013
Volume 42
Number 1
Pages 1-10
ISSN 1335-4981
Abstract
In this paper we deal with the problem of tracing the set of points having the same distance from two objects. The studied objects are classical Eucliedean geometry shapes – point, line and circle. The problem can be considered as a degenerate case of the Problem of Apollonius. The paper is written as a gradual discovery, it can be used in school in a math group.
Authors
Novotný, Peter
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007